MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEM2.7MM B/T/B XPIN; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RIGIDFIX FEM2.7MM B/T/B XPIN; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210127
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is unknown.
 
Event or Problem Description
It was reported by the affiliate via cst that after the rigidfix fem2.7mm being inserted, the rigidfix btb cross pin sleeve was removed by using the sleeve removal tool.The surgeon realized that there was a piece missing when the cross pin sleeve was pulled out - it remained in the bone.By using radiography, this piece was identified, but not removed.The case was completed by using a milagro advance screw to fix the transplant in the femoral tunnel.No delay reported.The device was discarded additional information received from the affiliate reporting the device will not be returning for evaluation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.One possible root cause for the reported problem could be the excessive force applied while pulling out the cross pin sleeve resulting in the breakage of the device.However without the return of the complaint device, and no further information provided we cannot determine a definitive root cause.No nonconformances were identified for this part-lot number combination per qlik query executed on 09/11/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).The expiration date is unknown.

Brand Name
RIGIDFIX FEM2.7MM B/T/B XPIN
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8871796
Report Number1221934-2019-57919
Device Sequence Number502809
Product Code MAI
UDI-Device Identifier10886705000883
UDI-Public10886705000883
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210127
Device Lot Number3887279
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date09/30/2019
Patient Sequence Number1